Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (7): 984-987    DOI: 10.1088/1009-1963/13/7/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The soliton-like solutions to the (2+1)-dimensional modified dispersive water-wave system
Zhang Hong-Qinga, Li De-Shengb
a Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China; b Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China; Science School, Shenyang University of Technology, Shenyang 110023, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn